EconPapers    
Economics at your fingertips  
 

Tight lower bounds by semidefinite relaxations for the discrete lot-sizing and scheduling problem with sequence-dependent changeover costs

Celine Gicquel () and Abdel Lisser ()
Additional contact information
Celine Gicquel: Universite Paris Sud
Abdel Lisser: Universite Paris Sud

A chapter in Operations Research Proceedings 2011, 2012, pp 421-426 from Springer

Abstract: Abstract We study a production planning problem known as the discrete lot-sizing and scheduling problem with sequence-dependent changeover costs.We discuss two alternative QIP formulations for this problem and propose to compute lower bounds using a semidefinite relaxation of the problem rather than a standard linear relaxation. Our computational results show that for a certain class of instances, the proposed solution approach provides lower bounds of significantly better quality.

Date: 2012
References: Add references at CitEc
Citations:

There are no downloads for this item, see the EconPapers FAQ for hints about obtaining it.

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:spr:oprchp:978-3-642-29210-1_67

Ordering information: This item can be ordered from
http://www.springer.com/9783642292101

DOI: 10.1007/978-3-642-29210-1_67

Access Statistics for this chapter

More chapters in Operations Research Proceedings from Springer
Bibliographic data for series maintained by Sonal Shukla () and Springer Nature Abstracting and Indexing ().

 
Page updated 2025-04-01
Handle: RePEc:spr:oprchp:978-3-642-29210-1_67